10 Publications

Mark all

[10]
2017 | Journal Article | IST-REx-ID: 1073   OA
Čadek M, Krcál M, Vokřínek L. Algorithmic solvability of the lifting extension problem. Discrete & Computational Geometry. 2017;54(4):915-965. doi:10.1007/s00454-016-9855-6
View | DOI | Download (ext.)
 
[9]
2017 | Journal Article | IST-REx-ID: 568   OA
Franek P, Krcál M. Persistence of zero sets. Homology, Homotopy and Applications. 2017;19(2):313-342. doi:10.4310/HHA.2017.v19.n2.a16
View | DOI | Download (ext.)
 
[8]
2016 | Conference Paper | IST-REx-ID: 1237
Krcál M, Pilarczyk P. Computation of cubical Steenrod squares. In: Vol 9667. Springer; 2016:140-151. doi:10.1007/978-3-319-39441-1_13
View | DOI
 
[7]
2016 | Journal Article | IST-REx-ID: 1408
Franek P, Krcál M. On computability and triviality of well groups. Discrete & Computational Geometry. 2016;56(1):126-164. doi:10.1007/s00454-016-9794-2
View | Files available | DOI
 
[6]
2015 | Conference Paper | IST-REx-ID: 1510   OA
Franek P, Krcál M. On computability and triviality of well groups. In: Vol 34. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2015:842-856. doi:10.4230/LIPIcs.SOCG.2015.842
View | Files available | DOI
 
[5]
2015 | Journal Article | IST-REx-ID: 1682   OA
Franek P, Krcál M. Robust satisfiability of systems of equations. Journal of the ACM. 2015;62(4). doi:10.1145/2751524
View | DOI | Download (ext.)
 
[4]
2014 | Journal Article | IST-REx-ID: 2184   OA
Čadek M, Krcál M, Matoušek J, Sergeraert F, Vokřínek L, Wagner U. Computing all maps into a sphere. Journal of the ACM. 2014;61(3). doi:10.1145/2597629
View | DOI | Download (ext.)
 
[3]
2014 | Journal Article | IST-REx-ID: 1842   OA
Cibulka J, Gao P, Krcál M, Valla T, Valtr P. On the geometric ramsey number of outerplanar graphs. Discrete & Computational Geometry. 2014;53(1):64-79. doi:10.1007/s00454-014-9646-x
View | DOI | Download (ext.)
 
[2]
2013 | Conference Paper | IST-REx-ID: 2807   OA
Čadek M, Krcál M, Matoušek J, Vokřínek L, Wagner U. Extending continuous maps: Polynomiality and undecidability. In: 45th Annual ACM Symposium on Theory of Computing. ACM; 2013:595-604. doi:10.1145/2488608.2488683
View | Files available | DOI
 
[1]
2012 | Conference Paper | IST-REx-ID: 2440
Čadek M, Krcál M, Matoušek J, Sergeraert F, Vokřínek L, Wagner U. Computing all maps into a sphere. In: SIAM; 2012:1-10.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed

10 Publications

Mark all

[10]
2017 | Journal Article | IST-REx-ID: 1073   OA
Čadek M, Krcál M, Vokřínek L. Algorithmic solvability of the lifting extension problem. Discrete & Computational Geometry. 2017;54(4):915-965. doi:10.1007/s00454-016-9855-6
View | DOI | Download (ext.)
 
[9]
2017 | Journal Article | IST-REx-ID: 568   OA
Franek P, Krcál M. Persistence of zero sets. Homology, Homotopy and Applications. 2017;19(2):313-342. doi:10.4310/HHA.2017.v19.n2.a16
View | DOI | Download (ext.)
 
[8]
2016 | Conference Paper | IST-REx-ID: 1237
Krcál M, Pilarczyk P. Computation of cubical Steenrod squares. In: Vol 9667. Springer; 2016:140-151. doi:10.1007/978-3-319-39441-1_13
View | DOI
 
[7]
2016 | Journal Article | IST-REx-ID: 1408
Franek P, Krcál M. On computability and triviality of well groups. Discrete & Computational Geometry. 2016;56(1):126-164. doi:10.1007/s00454-016-9794-2
View | Files available | DOI
 
[6]
2015 | Conference Paper | IST-REx-ID: 1510   OA
Franek P, Krcál M. On computability and triviality of well groups. In: Vol 34. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2015:842-856. doi:10.4230/LIPIcs.SOCG.2015.842
View | Files available | DOI
 
[5]
2015 | Journal Article | IST-REx-ID: 1682   OA
Franek P, Krcál M. Robust satisfiability of systems of equations. Journal of the ACM. 2015;62(4). doi:10.1145/2751524
View | DOI | Download (ext.)
 
[4]
2014 | Journal Article | IST-REx-ID: 2184   OA
Čadek M, Krcál M, Matoušek J, Sergeraert F, Vokřínek L, Wagner U. Computing all maps into a sphere. Journal of the ACM. 2014;61(3). doi:10.1145/2597629
View | DOI | Download (ext.)
 
[3]
2014 | Journal Article | IST-REx-ID: 1842   OA
Cibulka J, Gao P, Krcál M, Valla T, Valtr P. On the geometric ramsey number of outerplanar graphs. Discrete & Computational Geometry. 2014;53(1):64-79. doi:10.1007/s00454-014-9646-x
View | DOI | Download (ext.)
 
[2]
2013 | Conference Paper | IST-REx-ID: 2807   OA
Čadek M, Krcál M, Matoušek J, Vokřínek L, Wagner U. Extending continuous maps: Polynomiality and undecidability. In: 45th Annual ACM Symposium on Theory of Computing. ACM; 2013:595-604. doi:10.1145/2488608.2488683
View | Files available | DOI
 
[1]
2012 | Conference Paper | IST-REx-ID: 2440
Čadek M, Krcál M, Matoušek J, Sergeraert F, Vokřínek L, Wagner U. Computing all maps into a sphere. In: SIAM; 2012:1-10.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed